# SDR DALA2024080907970

- Difficulty date: August 4, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 112,162 hours, 16,620 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS:601. CORRECTIVE ACTION: LEVER FIXED. (0483549)
